MathSciNet Relay Station
MathSciNet bibliographic data
MR1563311 Contributed Item
Kullback, Solomon; On certain distribution theorems of statistics. Bull. Amer. Math. Soc. 42 (1936), no. 6, 407–410.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement